MathSciNet Relay Station
MathSciNet bibliographic data
MR1845336 46L70 (17C65)
Peralta, Antonio M. Little Grothendieck's theorem for real ${\rm JB}^*$-triples. Math. Z. 237 (2001), no. 3, 531–545.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement